# SDR P2EA01145

- Difficulty date: August 6, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N120NJ
- Make and model: Boeing 737-2T5
- Aircraft serial: 22979
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-CHECK, FOUND TWO DENTS RIGHT SIDE OF AFT OUT FLOW VALVE.  REPAIRED FUSELAGE SKIN SECTION FROM BS 907 TO BS 922 BETWEEN STRINGER 21 RIGHT AND 23 RIGHT DUE TO DENTS IAW SRM 53-30-3, FIG 28.  (M)
